# SDR FDEA201512254078

- Difficulty date: December 25, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 30,976 hours, 16,462 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442557
- Part serial: BECK1317
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT, NR 1 ENG STARTED A SERIES OF 6 - 7 STALLS.  FOLLOWED THE QRH & OPERATED AT IDLE.  N1 STARTED TO DECREASE & EGT CLIMBED TO 622 AT SHUTDOWN.  PARAMETERS AT SHUTDOWN N1 29.5, EGT 622,  N2 66.6 WIND MILLING TIME WAS 10 MIN PERFORMED BORESCOPE INSPECTION OF THE HPC AND HPT OF THE NR 1 ENG FOR SAND INGESTION & REPORTED STALL IAW AMM 72-00-00-06 & 73-00 8013.  R & R NR 1 ENG HMU IAW MM 73-13-00-4.
